MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned - product evaluation in process.Note : manufacturer contacted customer in a follow-up call on 23-apr-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes, stating that the plunger on the 31g syringes was out of the protective cover; customer stated that the orange cap on some of the syringes was off.The package was not open or damaged when received by the customer.Customer has been using the product for about 1 month.The customer feels well and did not report any symptoms.Customer did not claim to be injured while using the syringes and no medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 08-may-2024: h3: was the device evaluated by the manufacturer.If the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: syringes were returned - unable to ship returned product to the manufacturer due to biohazard.Returned product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19168537
Report Number1000113657-2024-00176
Device Sequence Number20797276
Product Code FMF
UDI-Device Identifier00021292005870
UDI-Public(01)00021292005870
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP23060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2024
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/02/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown